# SDR HEED95249

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7600 · Engine Controls
- Part: Solenoid
- Part number: 222360703101
- Condition: Inoperative
- Location: Nr 1 Eng
- Part time: 678 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID INOPERATIVE ON #1 ENGINE FLIGHT IDLE. ORDERED NEW UNIT
